MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25/SELF-RETAINING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25/SELF-RETAINING; SCREWDRIVERS
Model Number 03.010.107
Medical Device Problem Codes Crack (1135); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a synthes employee.A product investigation was conducted: investigation flow: damage.Visual inspection: the stardrive screwdriver t25/self-retaining (part # 03.010.107, lot # 5632266) was received at us cq.Upon visual inspection, it was observed that the distal tip (drive feature) of the device was worn down.The very distal portion of the few tips was rounded, almost worn to the core.No other visual damages were observed on the device.Due to the worn condition of the tip, device functionality was compromised.The noted issues were consistent as the end of life indicators for the device.The stripped condition confirms the reported device assembly issue.Conclusion: the overall complaint was confirmed for the received device.After a visual inspection per guidance provided in windchill document (b)(4), it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part # 03.010.107 synthes lot # 5632266 supplier lot # na release to warehouse date: nov 09, 2007 manufactured by synthes (b)(4) no ncr's were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on december 03, 2020, during inspection, one (1) stardrive screwdriver tip has cracked, slightly warping, one (1) depth gauge for 2.0mm and 2.4mm screws wire tip popped out, one (1) cannulated 2.5mm hexagonal screwdriver handle was cracked, two (2) handle for torque limiting attachment lock/unlock mechanism is tough to press, one (1) universal chuck with t-handle tip is warped.There was no patient involvement.This complaint involves six (6) devices.This report involves one (1) stardrive screwdriver t25/self-retaining this is report 1 of 1 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25/SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11215099
Report Number2939274-2021-00415
Device Sequence Number2994233
Product Code HXX
UDI-Device Identifier10886982067791
UDI-Public(01)10886982067791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.107
Device Catalogue Number03.010.107
Device Lot Number5632266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED 2.5MM HEXAGONAL SCREWDRIVER; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; HANDLE FOR TORQUE LIMITING ATTACHMENT; HANDLE FOR TORQUE LIMITING ATTACHMENT; UNIVERSAL CHUCK WITH T-HANDLE